# SDR AALA200800950

- Difficulty date: April 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49459
- Aircraft time: 61,244 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT T1174/14APR - CREW REPORTED NO GREEN LIGHT WHEN LANDING GEAR WAS EXTENDED.  TOWER CONFIRMED GEAR DOWN AND LOCKED.  LANDED DFW WITHOUT INCIDENT.  REPLACED PROXIMITY ELECTRONIC SWITCH UNIT AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
